ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Finite-difference solution of free-convection problem with nonuniform gravity

Venkatachala, BJ and Nath, G (1979) Finite-difference solution of free-convection problem with nonuniform gravity. In: Journal of Heat Transfer, 101 (4). pp. 745-747.

Full text not available from this repository. (Request a copy)
Official URL: http://scitation.aip.org/ASMEJournals/HeatTransfer...
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to The American Society of Mechanical Engineers.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 28 Jul 2010 10:45
Last Modified: 28 Jul 2010 10:45
URI: http://eprints.iisc.ernet.in/id/eprint/30987

Actions (login required)

View Item View Item